Skip to Content

When I was on 700mg of Seroquel for severe depression I would get up and legs would give out?

Responses (3)

chuck1957 23 Jul 2017

maddy345; Yes on the higher doses this has been known to happen or very lightheaded. are you still on that dose or has if been adjusted if you are and that is happening let the doctor know soon. CHUCK1957

maddy_345 23 Jul 2017

No I brought myself down gradually to 100 MG but every night I have restless legs, it always starts about an hour after I take them. Just wondering if that's normal

chuck1957 23 Jul 2017

Maddy; Yes that could also be coming down off the high dose but you really should call the doctor and let him or her know just where you are on your medications. As you know many the higher the dose the more side effects with many medications so hopefully the restless leg well come to a stop very soon but I would talk to the doctor tomorrow. Chuck1957

glennbp1 4 Aug 2017

hello friend. you are not alone!!alough i dont have any issues getting up from a sitting position, i sometimes have a very tough time going down stairs. its like my legs become very shaky and not sure what action to take kind of like a short circuit what have u. they feel like jello. but on other days they feel fine. i am on 900 to 1200 mgs of seroquel a day. no drowsiness whatsoever. sleep fine. this seems to be the onlyy side effect. my depression has never been better and my psycotic episodes and mania are at bay."knock on "wood". here if ya need to chat"... glenn

popman83 23 Jul 2017

I'm on 600mg for sleep, and the only thing close to your symptom is that if I actually do wake up and have to use the bathroom, my legs are definitely wobbly which I think for me is part of the sleep effects while trying to get out of bed and walk with that amount of Seroquel in my system.

xibenix 19 Aug 2017

When I last started this round of seroquel I had some muscle tension or weird muscle contractions going on with my legs, it went away with a few days getting used to the medication.

I'm sure higher doses could do things like that.

I take 300mg AM and 400mg PM seroquel I have side effects but nothing like that at the moment

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions